# SDR V0XD20180517004

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 310.00 AND 319.00 IS CORRODED. REMOVED AND REPLACED INTERCOSTAL(PN:SH670-32047-1) IAW SRM 51-21-23, 51-42-21, 51-42-06, 51-40-11, 51-21-11, 51-25-16, ESPM 20-23-01, AND 20-12-00
